Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 520, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2008, 12:58 AM CDT for St. Clair County, Missouri. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2008, 12:58 AM CDT (05:58 UTC)
- Expired
- Aug 6, 2008, 1:47 AM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County St. Clair County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 06:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3732 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060558
SVRSGF
MOC185-060700-
/O.NEW.KSGF.SV.W.0520.080806T0558Z-080806T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 AM CDT WED AUG 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 200 AM CDT.
* AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TABERVILLE TO
OSCEOLA...MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN ST. CLAIR COUNTY...INCLUDING THE TOWNS OF HARPER...
VISTA...ROSCOE...TIFFIN...GERSTER AND COLLINS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3809 9350 3792 9352 3791 9358 3783 9358
3783 9382 3789 9383 3789 9405 3790 9407
3805 9407 3811 9351
TIME...MOT...LOC 0558Z 323DEG 15KT 3802 9406 3804 9362
$$
GAGAN4 follow-up statements
000
WWUS53 KSGF 060610
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT WED AUG 6 2008
MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
110 AM CDT WED AUG 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...
AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TABERVILLE TO
GERSTER...MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWNS OF ROSCOE...TIFFIN...GERSTER
AND COLLINS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3809 9350 3792 9352 3791 9358 3783 9358
3783 9382 3789 9383 3789 9405 3790 9407
3805 9407 3811 9351
TIME...MOT...LOC 0610Z 323DEG 15KT 3798 9402 3800 9358
$$
GAGAN000
WWUS53 KSGF 060624
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT WED AUG 6 2008
MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
124 AM CDT WED AUG 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...
AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TIFFIN TO GERSTER...
MOVING SOUTHEAST AT 17 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
3789 9383 3789 9389 3789 9405 3790 9404
3803 9404 3809 9351
TIME...MOT...LOC 0624Z 323DEG 15KT 3793 9398 3795 9354
$$
GAGAN000
WWUS53 KSGF 060637
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
138 AM CDT WED AUG 6 2008
MOC185-060700-
/O.CON.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
138 AM CDT WED AUG 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN ST. CLAIR COUNTY...
AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TIFFIN TO 6 MILES
SOUTHEAST OF GERSTER...MOVING SOUTHEAST AT 18 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
3789 9383 3789 9389 3789 9397 3801 9397
3807 9352
TIME...MOT...LOC 0638Z 314DEG 15KT 3789 9392 3791 9348
$$
GAGAN000
WWUS53 KSGF 060647
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT WED AUG 6 2008
MOC185-060658-
/O.CAN.KSGF.SV.W.0520.000000T0000Z-080806T0700Z/
ST. CLAIR MO-
148 AM CDT WED AUG 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3792 9352 3791 9358 3783 9358 3783 9382
3789 9383 3789 9389 3789 9397 3801 9397
3807 9352
TIME...MOT...LOC 0648Z 314DEG 15KT 3786 9388 3788 9344
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:54 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 5, 11:54 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1154 PM CDT TUE AUG 5 2008 ...UPDATE TO AVIATION... .DISCUSSION... FORECAST CHALLENGES WITH THIS FORECAST PACKAGE DEAL WITH TEMPERATURES AND PRECIP CHANCES THROUGH THE REST OF THE WEEK. BIG TEMPERATURE/PRECIP BUST POTENTIAL THE NEXT COUPLE DAYS. CURRENTLY...COLD FRONTAL BOUNDARY EXTENDS FROM NORTHERN ILLINOIS TO NEAR KANSAS CITY...THEN SOUTHWEST INTO CENTRAL KANSAS. NOT A LOT OF CONVECTION FIRING ALONG THE FRONT AS OF YET. TEMPERATURES AROUND THE CWA A COUPLE DEGREES COOLER THAN YESTERDAY THIS TIME WITH LOW TO MID 90S AND CLEAR SKIES. MORNING SGF SOUNDING SHOWING OVER 5000 J/KG CAPES WITH NO CONVECTIVE INHIBITION...SO THE ATMOSPHERE IS PRIMED FOR CONVECTIVE DEVELOPMENT. ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. BELIEVE OUR NORTHERN COUNTIES IN CENTRAL MISSOURI WILL BE THE FIRST TO SEE THESE LATER THIS AFTERNOON AS MOSAIC RADAR SHOWING SOME CELLS DEVELOPING ACROSS NORTHERN MISSOURI. FRONT CONTINUES TO PUSH SOUTH THIS EVENING AND THUNDERSTORM COVERAGE SHOULD INCREASE. BEST CHANCES APPEAR TO BE WEDNESDAY EVENING AS THE FRONT LAYS OUT ACROSS SOUTHERN MISSOURI. GFS SHOWING SIGNS OF AN MCS DEVELOPING OVER NORTHEAST KANSAS WEDNESDAY AFTERNOON AND THEN DROPPING SOUTHEASTWARD INTO THE CWA WEDNESDAY EVENING. MAY NEED TO WATCH FOR SOME FLASH FLOODING FROM THIS SYSTEM AS HPC GUIDANCE SHOWING WIDESPREAD HALF INCH QPF AMOUNTS. GFS FORECAST SOUNDINGS SHOWING PWATS NEAR AND SLIGHTLY ABOVE 2 INCHES WEDNESDAY AFTERNOON INTO THURSDAY MORNING. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW. NIGHT SHIFT WILL NEED TO CONSIDER FOR THE WEDNESDAY MORNING PACKAGE. ONE OTHER ITEM TO MENTION IS THE TEMPERATURE FORECASTS FROM WEDNESDAY INTO THURSDAY. WIDE RANGE IN ADVERTISED MOS MAX TEMPERATURES AS MET GUIDANCE GOING FOR MID 80S AND MAV MID 90S. CERTAINLY DO NOT THINK WE WILL GET BACK INTO THE MID 90S WITH PRECIP AND CLOUD COVERAGE...SO SPLIT THE DIFFERENCE BETWEEN THE TWO AND WENT LOW 90S WEDNESDAY AND MID 80S THURSDAY. BOTH MODELS PUSH FRONT SOUTH FRIDAY MORNING. LOOKING AT FAIRLY DRY CONDITIONS FRIDAY AND SATURDAY. UPPER LEVEL NORTHWEST FLOW TO CONTINUE THROUGH SATURDAY. GFS AND ECMWF SHOWING ANOTHER DISTURBANCE MOVING THROUGH THIS NORTHWEST FLOW SATURDAY EVENING INTO SUNDAY AND GFS SHOWS SIGNS ONCE AGAIN OF AN MCS DEVELOPING OVER CENTRAL NEBRASKA/NORTHERN KANSAS...THEN MOVES THE SYSTEM SOUTHEAST INTO WESTERN MISSOURI/SOUTHEAST KANSAS. WENT WITH LOW CHANCE POPS SUNDAY AFTERNOON THROUGH MONDAY. CLAYCOMB && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...WEAK FRONT AND/OR OUTFLOW FROM CONVECTION OVER CENTRAL MO HAS MOVED TO AN AREA JUST NORTH OF THE TAF SITES. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY TONIGHT. WHILE MOST OF THE RAIN WILL LIKELY STAY NORTH OF KSGF/KJLN THROUGH THE NIGHT...CANT RULE OUT SOME CONVECTION STRAYING SOUTHWARD. WILL CONTINUE WITH THE TSTMS IN THE VICINITY OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS MOVING FARTHER SOUTH INTO THE MO OZARKS APPEAR TO BE WED AFTERNOON AND WED NIGHT AS THE FRONT SLOWLY CONTINUES TO MOVE SOUTH THROUGH SOUTHERN MO. COULD SEE SOME LOWER POST FRONTAL PASSAGE CEILINGS ESPECIALLY LATE IN THE TAF PERIOD...BUT MORE SO LATE WED NIGHT INTO THU. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 6, 12:26 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1226 AM CDT WED AUG 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1226 AM CDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT FROM SOUTHEAST KANSAS INTO PARTS OF THE MISSOURI OZARKS...GENERALLY NORTH OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD TO WEST PLAINS. THE STRONGEST STORMS WILL BE CAPABLE OF ONE INCH HAIL AND WIND GUSTS OF 60 MPH. SLOW MOVING CLUSTERS OF STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. A WARM...MOIST...AND UNSTABLE AIRMASS IS PLACE ACROSS THE AREA. A WEAK FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY AS THE FRONT PUSHES SOUTH THROUGH THE REGION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH THE THREAT FOR HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS INTO THE MISSOURI OZARKS OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Aug 5, 9:35 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 4 SE ROLLA 37.91N 91.72W
08/05/2008 PHELPS MO LAW ENFORCEMENT
DAMAGE TO POWER POLES AND TREES.
&&
DCRAMERLocal storm report, Aug 5, 10:25 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1025 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM FLASH FLOOD 3 SW VICHY 38.08N 91.80W
08/05/2008 MARIES MO EMERGENCY MNGR
THE MARIES COUNTY EMERGENCY MANAGER SURVEYED DANGEROUS
FLASH FLOODING ON SECTIONS OF COUNTY ROADS 444, 442, 440,
521, 523, 527, AND 450. THESE ROADS EXTEND ACROSS
SOUTHERN SECTIONS OF THE COUNTY.
&&
DCRAMERLocal storm report, Aug 5, 10:27 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 PM CDT TUE AUG 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 SW VICHY 38.09N 91.79W
08/05/2008 MARIES MO EMERGENCY MNGR
SEVERE THUNDERSTORM WIND GUSTS KNOCKED DOWN SEVERAL TREE
LIMBS ACROSS SOUTHERN MARIES COUNTY.
&&
DCRAMERLocal storm report, Aug 5, 10:41 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1041 PM CDT TUE AUG 05 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 1 S DIXON 37.98N 92.09W
08/05/2008 PULASKI MO TRAINED SPOTTER
TREES DOWN ON HANCOCK RD SOUTH OF DIXON. TIME
APPROXIMATE.
&&
DSASpecial weather statement, Aug 6, 12:06 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1206 AM CDT WED AUG 6 2008 MOZ069-080-081-060545- LACLEDE MO-DALLAS MO-CAMDEN MO- 1206 AM CDT WED AUG 6 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN DALLAS...NORTHWESTERN LACLEDE AND SOUTH CENTRAL CAMDEN COUNTIES UNTIL 1245 AM CDT... AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF URBANA...OR 14 MILES EAST OF HERMITAGE...MOVING EAST AT 14 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DALLAS... NORTHWESTERN LACLEDE AND SOUTH CENTRAL CAMDEN COUNTIES...INCLUDING THE TOWNS OF TUNAS...BRANCH AND LEADMINE. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. GAGAN
Local storm report, Aug 6, 12:08 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT WED AUG 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1203 AM HAIL 2 E URBANA 37.84N 93.13W
08/06/2008 E0.70 INCH DALLAS MO TRAINED SPOTTER
SPOTTER REPORT RELAYED THROUGH DALLAS CO 911.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 53 min |
| Aug 5, 7:13 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
| Aug 5, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 66 min |
| Aug 5, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 30 min |
| Aug 5, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 74 min |
| Aug 5, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 46 min |
| Aug 5, 8:00 PM CDT | Flash Flood Warning | SGF | Dallas | 6 hr |
| Aug 5, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 65 min |
| Aug 5, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 41 min |
| Aug 5, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 58 min |
| Aug 5, 9:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 61 min |
| Aug 5, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 30 min |
| Aug 5, 11:46 PM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| Aug 6, 12:22 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Aug 6, 12:43 AM CDT | Areal Flood Warning | SGF | Maries, Phelps | 10 hr |
| Aug 6, 1:44 AM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory | 4 hr |
| Aug 6, 1:56 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Aug 6, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 55 min |
| Aug 6, 3:04 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 27 min |
| Aug 6, 3:29 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 23 hr |
| Aug 6, 5:12 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Hickory, Laclede | 6 hr |
| Aug 6, 12:08 PM CDT | Areal Flood Advisory | SGF | Maries | 8 hr |
| Aug 6, 5:05 PM CDT | Flash Flood Warning | SGF | Morgan | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.